# SDR IPXA2017092722097

- Difficulty date: September 10, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 15,738 hours, 9,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CROSSBEAM AT FRAME 79, -Y1580 FOUND CRACKED.  REPAIRED THE CROSSBEAM IAW EO A300-5310-65636-A.
